# SDR MASA2015030212930

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 29,411 hours, 23,596 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOPERATIVE.  PLACED ON MEL.
